# SDR 96ZZZX1363

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771S
- Make and model: Beech B100
- Aircraft serial: BE52
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 9913000011
- Condition: Cracked
- Location: Rt Aileron
- Part time: 3,742 hours
- Component: 991300003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION.  SKIN CRACKED APPROXIMATELY 12 INCHES FROM INBOARD END WHERE LEADING EDGE SKIN AND UPPER SKIN ARE ATTACHED TO SPAR.  SUBMITTER STATED THIS IS THE THIRD AIRCRAFT WITH CRACKS IN THE SAME PLACE.
